# SDR UALA2010110104031

- Difficulty date: October 31, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,831 hours, 20,922 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 151
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S SIDE O2 MASKS NEED TO BE REINSTALLED.  REPLACED MASK ON ACCOUNT IT WAS FAILING TEST.
